MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 6X7 CARTON OF 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 6X7 CARTON OF 100; TAPE AND BANDAGE, ADHESIVE
Model Number 66024007
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during treatment, nineteen (19) of iv3000 6x7 peeled off, are wrinkled and cannot be used.Treatment was resumed, without any significant delay, with an available smith and nephew back up device; therefore, patient was not harmed.
 
Additional Manufacturer Narrative
H3, h6: the batch record was reviewed and it could be confirmed that the products had progressed through a satisfactory release process which involved testing the product against the requirements of the finished product specification.There was also no issue identified during the manufacturing process that could have caused or contributed to the complaint problem.A complaint history review found a small number of similar instances of the reported event.There is nothing to indicate that this is outside of acceptable rates of occurrence.The device was used for treatment and was not returned for analysis.We have not been able to confirm a relationship between the event and the device or identify a definitive root cause.It was reported that the dressing peeled off during treatment.Probable root causes include environmental issues such as temperature, as temperature can alter the adhesive nature of the dressing and also the incorrect skin preparation and application of dressings.Dressing should be stored in the conditions detailed in the ifu.The skin should also be prepared and dressings applied in accordance with instructions detailed in the ifu.The users of the reported product are therefore advised to consult the ifu, to delineate future occurrences of the reported issue.This guide provides comprehensive instructions of the operation, use and limitations of the device, including application and removal of dressings, skin preparation and conditions in which the device should be stored.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
IV3000 6X7 CARTON OF 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11910642
Report Number8043484-2021-01292
Device Sequence Number17041497
Product Code KGX
UDI-Device Identifier05000223417383
UDI-Public05000223417383
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model Number66024007
Device Catalogue Number66594007
Device Lot Number2013
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date05/31/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1